IMR OpenIR
Stability analysis of nonlinear Roesser-type two-dimensional systems via a homogenous polynomial technique
Alternative TitleStability analysis of nonlinear Roesser-type two-dimensional systems via a homogenous polynomial technique
Zhang TieYan; Zhao Yan; Xie XiangPeng
2012
Source PublicationCHINESE PHYSICS B
ISSN1674-1056
Volume21Issue:12
AbstractThis paper is concerned with the problem of stability analysis of nonlinear Roesser-type two-dimensional (2D) systems. Firstly, the fuzzy modeling method for the usual one-dimensional (1D) systems is extended to the 2D case so that the underlying nonlinear 2D system can be represented by the 2D Takagi-Sugeno (TS) fuzzy model, which is convenient for implementing the stability analysis. Secondly, a new kind of fuzzy Lyapunov function, which is a homogeneous polynomially parameter dependent on fuzzy membership functions, is developed to conceive less conservative stability conditions for the TS Roesser-type 2D system. In the process of stability analysis, the obtained stability conditions approach exactness in the sense of convergence by applying some novel relaxed techniques. Moreover, the obtained result is formulated in the form of linear matrix inequalities, which can be easily solved via standard numerical software. Finally, a numerical example is also given to demonstrate the effectiveness of the proposed approach.
Other AbstractThis paper is concerned with the problem of stability analysis of nonlinear Roesser-type two-dimensional (2D) systems. Firstly, the fuzzy modeling method for the usual one-dimensional (1D) systems is extended to the 2D case so that the underlying nonlinear 2D system can be represented by the 2D Takagi-Sugeno (TS) fuzzy model, which is convenient for implementing the stability analysis. Secondly, a new kind of fuzzy Lyapunov function, which is a homogeneous polynomially parameter dependent on fuzzy membership functions, is developed to conceive less conservative stability conditions for the TS Roesser-type 2D system. In the process of stability analysis, the obtained stability conditions approach exactness in the sense of convergence by applying some novel relaxed techniques. Moreover, the obtained result is formulated in the form of linear matrix inequalities, which can be easily solved via standard numerical software. Finally, a numerical example is also given to demonstrate the effectiveness of the proposed approach.
KeywordNONQUADRATIC STABILIZATION CONDITIONS DISCRETE MODEL stability analysis Roesser model two-dimensional nonlinear systems parameter-dependent Lyapunov function
Indexed ByCSCD
Language英语
Funding Project[National Natural Science Foundation of China] ; [Chinese Ministry of Education] ; [Key Technologies R & D Program of Liaoning Province] ; [Program for Liaoning Innovative Research Team in University] ; [Program for Liaoning Excellent Talents in University] ; [Science and Technology Program of Shenyang]
CSCD IDCSCD:4740307
Citation statistics
Document Type期刊论文
Identifierhttp://ir.imr.ac.cn/handle/321006/141603
Collection中国科学院金属研究所
Affiliation中国科学院金属研究所
Recommended Citation
GB/T 7714
Zhang TieYan,Zhao Yan,Xie XiangPeng. Stability analysis of nonlinear Roesser-type two-dimensional systems via a homogenous polynomial technique[J]. CHINESE PHYSICS B,2012,21(12).
APA Zhang TieYan,Zhao Yan,&Xie XiangPeng.(2012).Stability analysis of nonlinear Roesser-type two-dimensional systems via a homogenous polynomial technique.CHINESE PHYSICS B,21(12).
MLA Zhang TieYan,et al."Stability analysis of nonlinear Roesser-type two-dimensional systems via a homogenous polynomial technique".CHINESE PHYSICS B 21.12(2012).
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Zhang TieYan]'s Articles
[Zhao Yan]'s Articles
[Xie XiangPeng]'s Articles
Baidu academic
Similar articles in Baidu academic
[Zhang TieYan]'s Articles
[Zhao Yan]'s Articles
[Xie XiangPeng]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Zhang TieYan]'s Articles
[Zhao Yan]'s Articles
[Xie XiangPeng]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.